Alert archive / Illinois / Red Flag Warnings in 2025

Red Flag Warning 4, NWS Lincoln, IL

March 18, 202517 counties in Illinois

NWS Lincoln, IL issued this red flag warning at Mar 18, 2025, 9:17 PM CDT for 17 counties in Illinois. It took effect at Mar 19, 2025, 1:00 PM CDT. It was in force for 6 hr. 31 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 18, 2025, 9:17 PM CDT (02:17 UTC)
In effect from
Mar 19, 2025, 1:00 PM CDT
Expired
Mar 19, 2025, 7:00 PM CDT
In force
6 hr
Issued by
NWS Lincoln, IL

Counties Cass County, IL, Christian County, IL, Clay County, IL, DeWitt County, IL, Effingham County, IL, Fulton County, IL, Logan County, IL, Macon County, IL, Mason County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 41 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 19, 1:54 PM CDTNON-TSTM WND GST 461 Wsw Decatur Airport, ILASOS station KDEC Decatur Arpt.
Mar 19, 2:00 PM CDTTSTM WND DMG2 Ene Lewistown, ILPortion of barn roof removed, shingles on home blown off, and section of a large tree fell. Relayed be county EMA. Time estimated from radar.
Mar 19, 2:00 PM CDTTSTM WND DMG2 Ene Lewistown, ILPortion of barn roof removed, shingles on home blown off, and section of a large tree fell. Relayed be county EMA. Time estimated from radar.
Mar 19, 2:19 PM CDTNON-TSTM WND GST 471 Wsw Decatur Airport, ILASOS station KDEC Decatur Arpt.
Mar 19, 2:30 PM CDTTORNADOSaint David, IL
Mar 19, 2:30 PM CDTTORNADOSaint David, IL
Mar 19, 2:49 PM CDTNON-TSTM WND GST 56Capital Airport, ILASOS station KSPI Spfld Capital AP.
Mar 19, 3:03 PM CDTNON-TSTM WND GST 551 Wsw Decatur Airport, ILASOS station KDEC Decatur Arpt.
Mar 19, 3:15 PM CDTNON-TSTM WND GST 46Flora Municipal Airport, ILAWOS station KFOA Flora Arpt.
Mar 19, 3:35 PM CDTNON-TSTM WND GST 49Logan County Airport, ILAWOS station KAAA Logan County Arpt.
Mar 19, 3:40 PM CDTTSTM WND DMG2 E Pleasant Plains, ILThree power poles blown down on Horse Barn Road. Ameren notified.
Mar 19, 3:40 PM CDTTSTM WND DMG2 E Pleasant Plains, ILThree power poles blown down on Horse Barn Road. Ameren notified.
Mar 19, 3:45 PM CDTTSTM WND DMG1 Se Auburn, ILPower poles blown down. Ameren notified.
Mar 19, 3:45 PM CDTTSTM WND DMG1 Se Auburn, ILPower poles blown down. Ameren notified.
Mar 19, 4:05 PM CDTTSTM WND DMG2 S Allenville, ILSome damage to outbuildings from strong thunderstorm wind gusts. Photos provided.
Mar 19, 4:05 PM CDTTSTM WND DMG2 S Allenville, ILSome damage to outbuildings from strong thunderstorm wind gusts. Photos provided.
Mar 19, 4:05 PM CDTTSTM WND GST 735 Se Sullivan, IL
Mar 19, 4:05 PM CDTTSTM WND GST 735 Se Sullivan, IL
Mar 19, 4:10 PM CDTHAIL 13 Nne Lakewood, IL
Mar 19, 4:10 PM CDTHAIL 13 Nne Lakewood, IL
Mar 19, 4:15 PM CDTNON-TSTM WND GST 465 Ene Waynesville, ILMesonet station DW9761 Waynesville.
Mar 19, 4:19 PM CDTTSTM WND DMGAllenville, ILLarge tree branch broken. Time estimated from radar.
Mar 19, 4:30 PM CDTTSTM WND DMGBeason, ILA power pole was snapped and leaning over, resulting in a detour on State Route 10 near Beason.
Mar 19, 4:40 PM CDTTSTM WND DMG3 Ne Kenney, ILTree branches were blown down onto Highway 54.
Mar 19, 5:00 PM CDTNON-TSTM WND GST 473 Nne Ashland, ILMesonet station EW7786 Tallula.
Mar 19, 5:30 PM CDTTSTM WND DMG2 W Bethany, ILOutbuilding damaged from strong gusty winds.
Mar 19, 5:30 PM CDTTSTM WND DMG2 W Bethany, ILOutbuilding damaged from strong gusty winds.
Mar 19, 5:44 PM CDTHAIL 1Boody, ILQuarter size hail at Nevada road and Mt Auburn road.
Mar 19, 5:44 PM CDTHAIL 1Boody, ILQuarter size hail at Nevada road and Mt Auburn road.
Mar 19, 5:50 PM CDTHAIL 1Blue Mound, IL
Mar 19, 5:50 PM CDTHAIL 1Blue Mound, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 354 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2097 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
354 m²/s²
0-3 km storm-relative helicity
523 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

708 
WWUS83 KILX 190217
RFWILX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Lincoln IL
917 PM CDT Tue Mar 18 2025

ILZ040>044-047>054-061-066-071-191800-
/O.NEW.KILX.FW.W.0004.250319T1800Z-250321T0000Z/
Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan-
Sangamon-Christian-Macon-Moultrie-Shelby-Effingham-Clay-
917 PM CDT Tue Mar 18 2025

...RED FLAG WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 7 PM CDT
THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF
CENTRAL ILLINOIS...

The National Weather Service in Lincoln has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 1 PM Wednesday to 7 PM CDT Thursday.

* AFFECTED AREA...Schuyler, Mason, Logan, De Witt, Piatt, Cass, 
  Menard, Scott, Morgan, Sangamon, Christian, Macon, Moultrie, 
  Shelby, Effingham and Clay.

* TIMING...From 1 PM Wednesday to 7 PM CDT Thursday.

* 20 FOOT WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* 10 HOUR FUELS (GRASSES, LEAVES, TWIGS, PINE NEEDLES, ETC)...Less
  than 10 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MJA
5 follow-up statements
571 
WWUS83 KILX 190222
RFWILX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Lincoln IL
922 PM CDT Tue Mar 18 2025

ILZ036-191430-
/O.EXA.KILX.FW.W.0004.250319T1800Z-250321T0000Z/
Fulton-
922 PM CDT Tue Mar 18 2025

...RED FLAG WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 7 PM CDT
THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF
CENTRAL ILLINOIS...

The National Weather Service in Lincoln has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 1 PM Wednesday to 7 PM CDT Thursday.

* AFFECTED AREA...Fulton.

* TIMING...From 1 PM Wednesday to 7 PM CDT Thursday.

* 20 FOOT WINDS...Northwest 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* 10 HOUR FUELS (GRASSES, LEAVES, TWIGS, PINE NEEDLES, ETC)... 
  Less than 10 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ILZ040>044-047>054-061-066-071-191430-
/O.CON.KILX.FW.W.0004.250319T1800Z-250321T0000Z/
Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan-
Sangamon-Christian-Macon-Moultrie-Shelby-Effingham-Clay-
922 PM CDT Tue Mar 18 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 7 PM
CDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF
CENTRAL ILLINOIS...

* AFFECTED AREA...Schuyler, Mason, Logan, De Witt, Piatt, Cass, 
  Menard, Scott, Morgan, Sangamon, Christian, Macon, Moultrie, 
  Shelby, Effingham and Clay.

* TIMING...From 1 PM Wednesday to 7 PM CDT Thursday.

* 20 FOOT WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* 10 HOUR FUELS (GRASSES, LEAVES, TWIGS, PINE NEEDLES, ETC)... 
  Less than 10 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MJA
623 
WWUS83 KILX 190224
RFWILX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Lincoln IL
924 PM CDT Tue Mar 18 2025

ILZ036-040>044-047>054-061-066-071-191800-
/O.CON.KILX.FW.W.0004.250319T1800Z-250321T0000Z/
Fulton-Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Shelby-Effingham-Clay-
924 PM CDT Tue Mar 18 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 7 PM
CDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF
CENTRAL ILLINOIS...

* AFFECTED AREA...Fulton, Schuyler, Mason, Logan, De Witt, 
  Piatt, Cass, Menard, Scott, Morgan, Sangamon, Christian, 
  Macon, Moultrie, Shelby, Effingham and Clay.

* TIMING...From 1 PM Wednesday to 7 PM CDT Thursday.

* 20 FOOT WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* 10 HOUR FUELS (GRASSES, LEAVES, TWIGS, PINE NEEDLES, ETC)... 
  Less than 10 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MJA
015 
WWUS83 KILX 190406
RFWILX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Lincoln IL
1106 PM CDT Tue Mar 18 2025

ILZ036-040>044-047>054-061-066-071-191600-
/O.EXT.KILX.FW.W.0004.250319T1800Z-250320T0000Z/
Fulton-Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Shelby-Effingham-Clay-
1106 PM CDT Tue Mar 18 2025

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM TO 7 PM CDT WEDNESDAY
FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF CENTRAL
ILLINOIS...

* AFFECTED AREA...Fulton, Schuyler, Mason, Logan, De Witt, 
  Piatt, Cass, Menard, Scott, Morgan, Sangamon, Christian, 
  Macon, Moultrie, Shelby, Effingham and Clay.

* TIMING...From 1 PM to 7 PM CDT Wednesday.

* 20 FOOT WINDS...South 25 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* 10 HOUR FUELS (GRASSES, LEAVES, TWIGS, PINE NEEDLES, ETC)... 
  Less than 10 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MJA
479 
WWUS83 KILX 190831
RFWILX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Lincoln IL
331 AM CDT Wed Mar 19 2025

ILZ036-040>044-047>054-061-066-071-200000-
/O.CON.KILX.FW.W.0004.250319T1800Z-250320T0000Z/
Fulton-Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Shelby-Effingham-Clay-
331 AM CDT Wed Mar 19 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PARTS
OF WEST CENTRAL AND CENTRAL ILLINOIS...

* AFFECTED AREA...Fulton, Schuyler, Mason, Logan, De Witt, 
  Piatt, Cass, Menard, Scott, Morgan, Sangamon, Christian, 
  Macon, Moultrie, Shelby, Effingham and Clay.

* TIMING...From 1 PM this afternoon to 7 PM CDT this evening.

* 20 FOOT WINDS...South 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 23 percent.

* 10 HOUR FUELS (GRASSES, LEAVES, TWIGS, PINE NEEDLES, ETC)... 
  Less than 10 percent.

* IMPACTS...Any fire that develops will catch and spread 
  quickly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Copple
237 
WWUS83 KILX 192334
RFWILX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Lincoln IL
634 PM CDT Wed Mar 19 2025

ILZ036-040>044-047>054-061-066-071-200045-
/O.EXP.KILX.FW.W.0004.000000T0000Z-250320T0000Z/
Fulton-Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Shelby-Effingham-Clay-
634 PM CDT Wed Mar 19 2025

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR PARTS OF WEST CENTRAL AND CENTRAL 
ILLINOIS...

The National Weather Service in Lincoln has cancelled the Red
Flag Warning. Winds will remain elevated tonight, but relative 
humidity will be increasing.

$$

25

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this red flag warning went out at Mar 18, 6:06 PM CDT, 3 hours 11 minutes earlier. Its key messages:

  • Strong wind gusts are anticipated this evening but stronger winds are expected tomorrow as a strong low pressure system lifts through the region. There's a 70-90% chance of 40 mph wind gusts or greater for much of central and SE IL Wednesday. Some gusts up to 50 mph are also likely.
  • A slight risk (level 2 of 5) for severe weather exists Wednesday for areas east of a Galesburg to Lincoln to Wayne City line, with a marginal risk (level 1 out of 5) everywhere else.
  • Behind the low pressure tomorrow, a rain/snow mix will enter the area early tomorrow night and change to all snow overnight into early Thursday morning. There is a 20-60% chance of at least 1 inch of snowfall northwest of the Illinois River, with the highest chances around Galesburg.
Area forecast discussion, Mar 18, 6:06 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
606 PM CDT Tue Mar 18 2025

.KEY MESSAGES...

- Strong wind gusts are anticipated this evening but stronger
  winds are expected tomorrow as a strong low pressure system
  lifts through the region. There's a 70-90% chance of 40 mph
  wind gusts or greater for much of central and SE IL Wednesday.
  Some gusts up to 50 mph are also likely.

- A slight risk (level 2 of 5) for severe weather exists Wednesday
  for areas east of a Galesburg to Lincoln to Wayne City line,
  with a marginal risk (level 1 out of 5) everywhere else.

- Behind the low pressure tomorrow, a rain/snow mix will enter the
  area early tomorrow night and change to all snow overnight into
  early Thursday morning. There is a 20-60% chance of at least 1
  inch of snowfall northwest of the Illinois River, with the
  highest chances around Galesburg.

&&

.SHORT TERM...  (Through Late Wednesday Night)
Issued at 303 PM CDT Tue Mar 18 2025

High winds will continue tonight with gusts around 30 mph.
However, winds will actually be stronger tomorrow as a strong
weather system moves toward the area and increases the pressure
gradient across the area state. Wind gusts over 40 mph will be
common across the area with gusts as high as 50 mph very likely,
given some of the forecast soundings for tomorrow and the possible
height of the mixing. This system will have a dry line moving into
the area, but believe some of the guidance is too dry. So, though
winds are very strong tomorrow, do not believe Red Flag Warning
criteria will be met tomorrow. However, elevated fire danger will
be likely.

Severe weather is also possible tomorrow afternoon into tomorrow
evening ahead of the system. HiRes models differ on initiation
time and location, with one showing storms starting east of I-57
and another with storms starting west of the Illinois river. Due
to this, tried to keep pops/wx grids generic for tomorrow
afternoon. What all models agreed on was that p-type will change
from rain to a mix of rain and snow and then to all snow tomorrow
night. Some snow accumulations are possible with 20-60% chance of
over an inch northwest of the Illinois river tomorrow night
through early Thur morning. Temps will be quite warm tomorrow
withe lots of temp and moisture advection coming into the area due
to strong southerly winds.

Auten

.LONG TERM...  (Thursday through Next Tuesday)
Issued at 303 PM CDT Tue Mar 18 2025

Unsettled weather will be the rule through the extended period.
One system ends Thursday followed by a brief dry period. However,
another weather system is expected Friday night. After another dry
period Sat, another weather system is expected Sunday into the
beginning of next week. All of this precip is expected to be
liquid and some thunder is also expected Sunday into Monday.
Temps will be quite cool Thursday and then warm again for the rest
of the week. Highs are expected to be in the 50s and 60s through
the weekend and then cool back into the 50s for early next week.

Auten

&&

.AVIATION...  (For the 00z TAFs through 00z Wednesday Evening)
Issued at 602 PM CDT Tue Mar 18 2025

Gusty southerly winds will persist through this TAF period as a
strong area of surface low pressure lifts into the region. Gusts
between 30-40 kts will be common, especially as we get into
Wednesday afternoon when even a few 50 kt non-thunderstorm wind
gusts will be attainable. Otherwise, VFR conditions will last
through much of the overnight period before lowering toward MVFR
around 12-15z Wednesday. With the frontal system pushing through
tomorrow afternoon, have gone ahead and introduced a PROB30 group
for isolated thunderstorms at all terminals between 18z-23z.

MJA

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 8 AM to 7 PM CDT Wednesday for ILZ029-031-
036>038-040>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Mar 18, 2:58 PM CDT, 6 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
258 PM CDT Tue Mar 18 2025

ILZ027-036-040-041-047>052-191200-
Knox-Fulton-Schuyler-Mason-Cass-Menard-Scott-Morgan-Sangamon-
Christian-
258 PM CDT Tue Mar 18 2025

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong south to southwest winds are likely on Wednesday. Wind gusts
45 to 50 mph are possible. A wind advisory in effect from 8 am to 7
pm Wednesday south of Knox, Stark and Marshall counties.

There is a Marginal Risk (level 1 of 5) for severe thunderstorms
during early to mid Wednesday afternoon. The main risks are locally
damaging wind gusts and large hail. An isolated tornado is also
possible.

Light snow accumulations are possible Wednesday night, mainly
north of I-72. Around 1 inch or more of snow likely on elevated
surfaces northwest of the IL river.

Strong south to southwest wind gusts of 30 to 40 mph or higher are
possible again on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

ILZ028>031-037-038-042>046-053>057-061>063-066>068-071>073-191200-
Stark-Peoria-Marshall-Woodford-Tazewell-McLean-Logan-De Witt-Piatt-
Champaign-Vermilion-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
258 PM CDT Tue Mar 18 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and southeast Illinois.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong south to southwest winds are likely on Wednesday. Wind gusts
of 45 to 50 mph are possible. A wind advisory in effect from 8 am to
7 pm on Wednesday.

There is a Slight Risk (level 2 of 5) for severe thunderstorms
from mid Wednesday afternoon until sunset early Wednesday evening.
The main risks are locally damaging wind gusts, but large hail or an
isolated tornado could also occur.

Light snow accumulations are possible Wednesday night, mainly
north of I-72.

Strong south to southwest wind gusts of 30 to 40 mph or higher are
possible again on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

07

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 2:01 PM CDTSevere Thunderstorm WarningILXFulton, Schuyler29 min
Mar 19, 2:15 PM CDTSevere Thunderstorm WarningILXFulton30 min
Mar 19, 2:23 PM CDTTornado WarningILXFulton37 min
Mar 19, 2:46 PM CDTTornado WarningILXFulton, Peoria, Tazewell, Woodford29 min
Mar 19, 2:53 PM CDTSevere Thunderstorm WarningILXMason, Menard37 min
Mar 19, 3:08 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard37 min
Mar 19, 3:16 PM CDTTornado WarningILXTazewell, Woodford29 min
Mar 19, 3:19 PM CDTSevere Thunderstorm Warning Considerable damage threatILXLogan, McLean, Mason, Tazewell41 min
Mar 19, 3:28 PM CDTTornado WarningILXMcLean, Tazewell32 min
Mar 19, 3:43 PM CDTSevere Thunderstorm Warning Considerable damage threatILXDeWitt, Logan, Mason, Menard, Sangamon35 min
Mar 19, 3:56 PM CDTTornado WarningILXMcLean, Tazewell, Woodford49 min
Mar 19, 3:58 PM CDTSevere Thunderstorm WarningILXMcLean47 min
Mar 19, 4:04 PM CDTSevere Thunderstorm Warning Considerable damage threatILXColes, Cumberland, Effingham, Moultrie, Shelby41 min
Mar 19, 4:13 PM CDTSevere Thunderstorm Warning Considerable damage threatILXDeWitt, Logan, Macon, Sangamon47 min
Mar 19, 4:23 PM CDTSevere Thunderstorm Warning Considerable damage threatILXChampaign, Coles, Douglas, Edgar, Moultrie52 min
Mar 19, 4:35 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClay, Jasper, Richland40 min
Mar 19, 4:37 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Clay, Crawford, Cumberland, Jasper53 min
Mar 19, 4:48 PM CDTTornado WarningILXColes, Douglas, Edgar31 min
Mar 19, 5:00 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt30 min
Mar 19, 5:01 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClark, Crawford, Jasper, Lawrence, Richland44 min
Mar 19, 5:09 PM CDTSevere Thunderstorm Warning Considerable damage threatILXEdgar, Vermilion66 min
Mar 19, 5:18 PM CDTSevere Thunderstorm WarningILXMcLean27 min
Mar 19, 5:43 PM CDTSevere Thunderstorm WarningILXChristian, Shelby36 min
Mar 19, 5:50 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Moultrie, Piatt and 1 more55 min

Nearby

Red Flag Warnings in Illinois, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.